# SDR 97FDEA00623

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED AT BS 600 BETWEEN STR 23 LT AND 25 LT.  INSTALLED DOUBLER AT BELL FRAME BS 600 BETWEEN STR 23 LT AND 25 LT PER SRM 53-40-3.
